# SDR TWAA0002315

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, ON NUMBER 1 PYLON TOP AND BOTTOM OF PYLON FOR ENG MOUNT YOKE STRUCTURE HAD RUSTY SURFACES AT LE ATTACH.  CHECKED MATERIAL THICKNESS PER SPM 04-00.  REPAIRED PER ARA 16530 AND SRM 54-04 PAGE 77.  SHOT PEENED PER DRS 4999.
